sexologist-icon

Abortion pills

Last periods started on 5th July. Urine pregnancy test was positive on 5th Aug. Started taking MTP for abortion on 6th Aug. Had very light bleeding after 2nd dose and no bleeding after the last dose. Have been having crunching stomach ache till now but have not bled. Please advise if something went wrong.
views-icons 195 Views Bookmark this Answer
Bookmark
v

Doctor Answers (2) on Abortion pills

doctor profile image
Dr. Guninder kaur Ghaziabad | Gynecologist
Answered
you  took  pills  of  your  own  or  given  by  chemist. as   may  b  wrong  dose  taken  by  you. ultrasound   will  solve  ur  problem.  either   your  pregnancy  is still  continuing.   or  can  b   ectopic
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jyotsna Gupta Delhi | Gynecologist
Answered
First get ultrasound lower abdomen done to  see the pregnancy details.
Sometimes medicine do not work you may have to go for vacuum aspiration.
Consult a gynaecologist
Flag this Answer
Flag this answer
3/3 people found this helpful
Was this answer helpful?
YES NO